Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking nifedipine, losartin. Again prescribed with clonidine twice daily. Should clonidine be taken with the other medicines at the same time?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I take multiple B.P. meds: nifedipine, losartin, and yesterday my doctor just began to prescribe clonidine twice daily. The losartin and nifedipine is taken once daily. My question is do I take my first dose of the clonidine at the same time as my once daily meds or at a different time? Thank you.
Posted Mon, 16 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Nsah Bernard 41 minutes later
Brief Answer:
It does not really matter

Detailed Answer:

I do not think it really matters as there is no fixed time for taking it. It is best to take your medicines at ones so as not to forget taking any other dose. The medications do not interact adversely with each other so it is safe to take them at ones.
All three medications are all used to control high blood pressure, so I want to believe that you must be having problems controlling the BP with just nifedipine and losartan.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor